# SDR QXEA9700590

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8102
- Aircraft serial: 214
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: MS25237387
- Condition: Failed
- Location: Cabin Smoke Det
- Component: Kidde, 82522710001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - NR 1 SMOKE DETECTOR WILL NOT TEST.  RELAMPED NR 1 SMOKE DETECTOR, OPERATIONAL CHECK GOOD.
